# SDR CA111003011

- Difficulty date: September 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 13,239 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Block
- Part number: C3FS795
- Condition: Loose
- Location: Horizontal Stab
- Part time: 13,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REPETITIVE STAB TRIM JACK INSPECTION,  NOTED THAT THE BOTTOM JACKSCREW MOUNT WAS LOOSE AND WORKING IN ITS FUSELAGE MOUNTING BRACKET.   MOUNTING POINT AND BRACKET WAS REMOVED AND DISASSEMBLED AND THE 3 MOUNTING RIVETS AND THE ASSOCIATED HOLES WERE NOTED TO BE WORN/LOOSE.
